# SDR YENA20090901107

- Difficulty date: September 1, 2009
- Submitted: September 7, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000008
- Aircraft time: 10,484 hours, 6,520 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Pin
- Condition: Damaged
- Location: Leak Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1417, AT FLT 280. BLEED 2 LEAK.  REMOVED AND REPLACED LEAK  DETECTOR CERAMIC PINS AT (P2146) AND (J2148) LOCATED FWD TOP PYLON IAW AMM 36-20-01.  CHANNEL NR2 OPS CHECK GOOD.
